The stability of the family of B2-type arrangements

Takuro Abe

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We introduce the family of B2-type arrangements as a generalization of the classical Coxeter arrangement of type B2 and consider the stability and the freeness of it. We show the freeness and (semi)stability are determined by the combinatorics. Moreover, we give a partial answer to the 4-shift problem, which is a conjecture on the combinatorics and geometry induced from the B2-type arrangements.

Original languageEnglish
Pages (from-to)1193-1215
Number of pages23
JournalCommunications in Algebra
Issue number4
Publication statusPublished - Apr 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'The stability of the family of B2-type arrangements'. Together they form a unique fingerprint.

Cite this